Alert archive / Kansas / Fire Weather Watches in 2021
Fire Weather Watch 7, NWS Dodge City, KS
NWS Dodge City, KS issued this fire weather watch at Apr 24, 2021, 1:33 AM CDT for 10 counties in Kansas. It took effect at Apr 25, 2021, 12:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 24, 2021, 1:33 AM CDT (06:33 UTC)
- In effect from
- Apr 25, 2021, 12:00 PM CDT
- Expired
- Apr 25, 2021, 1:21 AM CDT
- In force
- Issued by
- NWS Dodge City, KS
Counties Finney County, KS, Grant County, KS, Hamilton County, KS, Haskell County, KS, Kearny County, KS, Morton County, KS, Scott County, KS, Seward County, KS, Stanton County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 115 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
098 WWUS83 KDDC 240633 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 133 AM CDT Sat Apr 24 2021 ...Significant Risk of Wildfire Spread Sunday Afternoon... KSZ043-061>063-074>076-084>086-250000- /O.NEW.KDDC.FW.A.0007.210425T1700Z-210426T0000Z/ Scott-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Morton-Stevens- Seward- 133 AM CDT Sat Apr 24 2021 /1233 AM MDT Sat Apr 24 2021/ ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...061...062...063...074...075...076...084... 085 AND 086... The National Weather Service in Dodge City has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Sunday afternoon through Sunday evening. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and Fire Weather Zone 086 Seward. * Winds...Southwest 20 to 30 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Turner For more information from NOAA/National weather service visit... http://weather.gov/ddc
4 follow-up statements
070 WWUS83 KDDC 241909 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 209 PM CDT Sat Apr 24 2021 ...Significant Risk of Wildfire Spread Sunday and Monday... KSZ043-061>063-074>076-084>086-250315- /O.NEW.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ /O.CON.KDDC.FW.A.0007.210425T1700Z-210426T0000Z/ Scott-Hamilton-Kearny-Finney-Stanton-Grant-Haskell-Morton-Stevens- Seward- 209 PM CDT Sat Apr 24 2021 /109 PM MDT Sat Apr 24 2021/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...061...062...063...074...075...076... 084...085 AND 086... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043...061...062...063...074...075...076...084... 085 AND 086... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Monday afternoon through Monday evening. * Affected Area...In Kansas...Fire Weather Zone 043 Scott...Fire Weather Zone 061 Hamilton...Fire Weather Zone 062 Kearny... Fire Weather Zone 063 Finney...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and Fire Weather Zone 086 Seward. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 9 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ030-031-044-045-064-077-078-087-250315- /O.NEW.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Trego-Ellis-Lane-Ness-Hodgeman-Gray-Ford-Meade- 209 PM CDT Sat Apr 24 2021 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...044...045...064...077...078 AND 087... The National Weather Service in Dodge City has issued a Fire Weather Watch For wind and low relative humidity, which is in effect from Monday afternoon through Monday evening. * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford and Fire Weather Zone 087 Meade. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
630 WWUS83 KDDC 242036 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 336 PM CDT Sat Apr 24 2021 ...Significant Risk of Wildfire Spread Sunday and Monday... Critical fire weather conditions are expected to be met over the next couple of afternoons. Winds on Sunday will be generally weaker, with gusts mainly in the 20 mph range, however gusts on Monday will be significantly higher. Look for critical fire weather conditions to linger well into Monday evening. KSZ061-062-074>076-084>086-250445- /O.UPG.KDDC.FW.A.0007.210425T1700Z-210426T0000Z/ /O.NEW.KDDC.FW.W.0015.210425T1700Z-210426T0000Z/ /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Morton-Stevens-Seward- 336 PM CDT Sat Apr 24 2021 /236 PM MDT Sat Apr 24 2021/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM CDT /6 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...084...085 AND 086... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...084...085 AND 086... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from noon CDT /11 AM MDT/ to 7 PM CDT /6 PM MDT/ Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and Fire Weather Zone 086 Seward. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ043-063-250445- /O.CON.KDDC.FW.A.0007.210425T1700Z-210426T0000Z/ /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Scott-Finney- 336 PM CDT Sat Apr 24 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043 AND 063... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043 AND 063... * Affected Area...In Kansas...Fire Weather Zone 043 Scott and Fire Weather Zone 063 Finney. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ030-031-044-045-064-077-078-087-250445- /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Trego-Ellis-Lane-Ness-Hodgeman-Gray-Ford-Meade- 336 PM CDT Sat Apr 24 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...044...045...064...077...078 AND 087... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford and Fire Weather Zone 087 Meade. * Winds...South 15 to 25 mph with gusts up to 35 mph. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
066 WWUS83 KDDC 250302 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 1002 PM CDT Sat Apr 24 2021 ...Critical Fire Weather Conditions Sunday and Monday... Critical fire weather conditions are expected to be met over the next couple of afternoons. KSZ061-062-074>076-084>086-251100- /O.CON.KDDC.FW.W.0015.210425T1700Z-210426T0000Z/ /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Morton-Stevens-Seward- 1002 PM CDT Sat Apr 24 2021 /902 PM MDT Sat Apr 24 2021/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TO 7 PM CDT /6 PM MDT/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...084... 085 AND 086... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...084...085 AND 086... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and Fire Weather Zone 086 Seward. * Winds...Wind gusts as high as 30 mph Sunday and 40 mph Monday. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ043-063-251100- /O.CON.KDDC.FW.A.0007.210425T1700Z-210426T0000Z/ /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Scott-Finney- 1002 PM CDT Sat Apr 24 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043 AND 063... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043 AND 063... * Affected Area...In Kansas...Fire Weather Zone 043 Scott and Fire Weather Zone 063 Finney. * Winds...Southwest wind gusts as high as 30 mph Sunday and 40 mph Monday. * Relative Humidity...As low as 10 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ030-031-044-045-064-077-078-087-251100- /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Trego-Ellis-Lane-Ness-Hodgeman-Gray-Ford-Meade- 1002 PM CDT Sat Apr 24 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...044...045...064...077...078 AND 087...inds on Sunday will be generally weaker, with gusts mainly in the 20 mph range, however gusts on Monday will be significantly higher. Look for critical fire weather conditions to linger well into Monday evening. * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire Weather Zone 064 Hodgeman...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford and Fire Weather Zone 087 Meade. * Winds...Wind gusts to 30 mph Sunday and 40 mph Monday. * Relative Humidity...As low as 13 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
612 WWUS83 KDDC 250621 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 121 AM CDT Sun Apr 25 2021 KSZ043-063-260000- /O.UPG.KDDC.FW.A.0007.210425T1700Z-210426T0000Z/ /O.EXA.KDDC.FW.W.0015.210425T1700Z-210426T0000Z/ /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Scott-Finney- 121 AM CDT Sun Apr 25 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043 AND 063... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 043 AND 063... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from noon today to 7 PM CDT this evening. The Fire Weather Watch is no longer in effect. * Affected Area...In Kansas...Fire Weather Zone 043 Scott and Fire Weather Zone 063 Finney. * Winds...Wind gusts as high as 30 mph Sunday and 40 mph Monday. * Relative Humidity...As low as 8 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ077-078-087-260000- /O.EXA.KDDC.FW.W.0015.210425T1700Z-210426T0000Z/ /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Gray-Ford-Meade- 121 AM CDT Sun Apr 25 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 077...078 AND 087... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 077...078 AND 087... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from noon today to 7 PM CDT this evening. * Affected Area...In Kansas...Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford and Fire Weather Zone 087 Meade. * Winds...Southwest wind gusts as high as 30 mph Sunday and 40 mph Monday. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ088-260000- /O.EXA.KDDC.FW.W.0015.210425T1700Z-210426T0000Z/ Clark- 121 AM CDT Sun Apr 25 2021 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 088... The National Weather Service in Dodge City has issued a Red Flag Warning For wind and low relative humidity, which is in effect from noon today to 7 PM CDT this evening. * Affected Area...In Kansas...Fire Weather Zone 088 Clark. * Winds...Southwest wind gusts as high as 30 mph. * Relative Humidity...As low as 12 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ KSZ061-062-074>076-084>086-260000- /O.CON.KDDC.FW.W.0015.210425T1700Z-210426T0000Z/ /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Hamilton-Kearny-Stanton-Grant-Haskell-Morton-Stevens-Seward- 121 AM CDT Sun Apr 25 2021 /1221 AM MDT Sun Apr 25 2021/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075... 076...084...085 AND 086... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 061...062...074...075...076...084...085 AND 086... * Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton... Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell... Fire Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and Fire Weather Zone 086 Seward. * Winds...Southwest wind gusts as high as 30 mph Sunday and 40 mph Monday. * Relative Humidity...As low as 7 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ KSZ030-031-044-045-064-260000- /O.CON.KDDC.FW.A.0008.210426T1700Z-210427T0300Z/ Trego-Ellis-Lane-Ness-Hodgeman- 121 AM CDT Sun Apr 25 2021 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...044...045 AND 064... * Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire Weather Zone 031 Ellis...Fire Weather Zone 044 Lane...Fire Weather Zone 045 Ness and Fire Weather Zone 064 Hodgeman. * Winds...Southwest wind gusts as high as 40 mph Monday. * Relative Humidity...As low as 11 percent. * Impacts...Any fires that start will have extreme fire behavior and spread rapidly. Outdoor burning is not advised. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this fire weather watch went out at Apr 24, 12:00 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 24, 12:00 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 1200 AM CDT Sat Apr 24 2021 ...Updated Short Term... .SHORT TERM...(Saturday through Sunday) Issued at 1200 AM CDT Sat Apr 24 2021 Shortwave trough axis was along a Wichita-Oklahoma City line as of midnight, exiting the region. Despite increasing subsidence, a moist boundary layer was continuing to support stratus across the southeast half of SW KS. Short term models show the stratus persisting/expanding through sunrise, which is expected to hold temperatures above freezing, from the mid 30s northwest to the mid 40s southeast. After a long stretch of unseasonably cool temperatures, delightful spring weather will finally arrive this weekend. Any stratus Saturday morning will burn off much faster than Friday. Expect nearly full sunshine by afternoon, with light winds. Light north winds at sunrise will trend light and variable, and then light SEly in the afternoon. South winds will become breezy at 20-30 mph across the far western counties (adjacent to Colorado) in the late afternoon. Temperatures will finally be allowed to return to near normal, in the upper 60s and lower 70s. Saturday will be pick day of the weekend, and the nicest day we have seen in a long time. South winds will remain elevated and gusty Saturday night/Sunday morning with 00z NAM forecasting a low level jet up to about 60 mph. Mixing will keep sunrise temperatures much milder Sunday, in the 40s. Models continue to show dramatic warming on Sunday, with zonal flow aloft and lee troughing across eastern Colorado. 850 mb temperatures soaring into the 20-26C range will support 80s in all zones Sunday afternoon. The impressive warmup will be facilitated by an increase in S/SW winds, averaging 25-35 mph. Fire danger will be significant across western zones (west of US 83) where full greenup has yet to occur. .LONG TERM...(Saturday night through Friday) Issued at 316 PM CDT Fri Apr 23 2021 Upper level riding will initially build above the western United States then slide into the Plains by Sunday night. This should bring mostly clear skies and dry conditions to western Kansas through Monday. Meanwhile, an upper level low will swing from the Pacific Northwest Sunday night down into the Southern Rockies by Tuesday evening. Increasing cloudiness is expected as this system approaches Tuesday. It will then move over the Central Plains Tuesday night into Wednesday. This will bring strong to severe storms somewhere in the Plains Tuesday afternoon into the evening hours. But confidence still remains low on the track and timing of this system and will need to be monitored closely during future model runs. Models continue to suggest the main impact will stay east of the CWA with some wrap around precipitation mainly north of the area. A few days of tranquil weather is expected after this storm exits the area Thursday morning. Highs look to reach into 80s Sunday and Monday. A few places may reach 90 degrees Monday afternoon. We then dip back into the 60 and 70s by mid to late week behind the aforementioned system. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1038 PM CDT Fri Apr 23 2021 Satellite imagery as of 0330z showed stratus lingering across the southeast half of SW KS. Consensus of short term models suggests stratus and areas of BR/FG/DZ will reestablish over the next 6 hours through about 12z Sat. This trend is most clear at DDC/GCK. HYS is forecast to remain VFR, with the expectation that stratus will stay south of that terminal. Whatever stratus/fog is present at 12z Sat will erode much more rapidly daylight Saturday (compared to Friday). Expecting VFR/SKC by 18z Sat, and continuing for the remainder of the TAF period. Light north winds will prevail tonight, trending light and variable Saturday morning, and then light SEly Saturday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DDC 38 69 48 85 / 10 0 0 0 GCK 35 69 46 85 / 10 0 0 0 EHA 36 71 47 86 / 40 0 0 0 LBL 36 70 45 87 / 10 0 0 0 HYS 38 66 46 80 / 0 0 0 0 P28 45 68 46 81 / 40 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Turner LONG TERM...Hovorka_42 AVIATION...Turner
Hazardous weather outlook, Apr 23, 2:16 AM CDT, 23 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 216 AM CDT Fri Apr 23 2021 KSZ030-031-043>046-061>066-074>081-084>090-240730- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 216 AM CDT Fri Apr 23 2021 /116 AM MDT Fri Apr 23 2021/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Isolated thunderstorms are possible near the Oklahoma border this afternoon and evening, and across southeast zones (in the vicinity of Barber county) this evening. The risk of severe weather is expected to remain south of Kansas through this evening. Day 1 Hazards ------------- * Lightning: Limited risk .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Days 2-7 Discussion ------------------- Much warmer temperatures and strong south to southwest winds will result in a significant risk of wildfire spread Sunday and Monday across western zones, where greenup has yet to occur. Severe thunderstorms are possible across southeast zones Tuesday afternoon and evening. Days 2-7 Hazards ---------------- * Saturday No hazards. * Sunday - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Monday - Non thunderstorm wind: Limited risk - Fire weather: Significant risk * Tuesday - Non thunderstorm wind: Limited risk - Severe thunderstorms: Limited risk - Fire weather: Significant risk * Wednesday - Non thunderstorm wind: Limited risk * Thursday No hazards. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected to be needed through tonight. && For more details visit our webpage https://weather.gov/crh/ghwo?sid=ddc Turner
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:30 AM CDT | Dense Fog Advisory | DDC | Finney, Grant, Hamilton, Haskell, Kearny, Scott and 2 more | 3 hr |
| Apr 24, 2:09 PM CDT | Fire Weather Watch | DDC | Ellis, Finney, Ford, Grant, Gray, Hamilton and 12 more | 22 hr |
| Apr 24, 3:36 PM CDT | Red Flag Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 8 more | 27 hr |
Nearby
Fire Weather Watches in Kansas, 2021Every fire weather watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.